Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tummy tuck, bloating, gas in stomach, flat stomach possible ?

Hi. I am 5 weeks post tummy tuck. During week 4, swelling started to go down significantly and I started to enjoy the results of my tummy tuck. Suddenly in week 5, I started to look very bloated as if I was pregnant . I was depressed and wondering why this happened and if it will stay. After 3 days of bloating , I felt gas in my tummy. Is this bloating gonna affect my tummy tuck results? Is my flat tummy going to be back after getting rid of all the gas?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  927
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dietitian & Nutritionist 's  Response
Hi, welcome to HCM.

Tummy tuck/abdominoplasty treatments involve removal of extra fat, however they dont promise that as a weight loss programme. However, you can wait for 2 more weeks to see if there are any results. Also, consume a healthy balanced diet and avoid fatty foods from now so that you dont accumulate more fat. You will see your results.

Good luck!!!
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor